# SDR SIMA20011044

- Difficulty date: April 14, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N634AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145150
- Engine: Allsn AE3007A
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Nozzle
- Part number: 23065950A
- Condition: Clogged
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CRP - FLT 3575 - CREW REPORTED A SMELL IN COCKPIT WITH ENGINE ANTI-ICE SELECTED ON.  MAINTENANCE REMOVED AND REPLACED ALL FUEL NOZZLES ON THE LEFT ENGINE IAW RR MM.  LEAK CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
